Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 33, NWS Tampa Bay, FL

April 5, 20117 counties in Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Apr 5, 2011, 8:57 AM EDT for 7 counties in Florida. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2011, 8:57 AM EDT (12:57 UTC)
Expired
Apr 5, 2011, 9:45 AM EDT
In force
48 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Hillsborough County, FL, Manatee County, FL, Polk County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 41 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 9:20 AM EDTTSTM WND DMG4 Se Lakeland, FLA WIND GUST CAUSED A LARGE PICKUP TRUCK TOWING A TRAILER TO JACKKNIFE AND FLIP THE TRAILER ONTO ITS SIDE. TIME ESTIMATED BY RADAR.
Apr 5, 9:23 AM EDTHAIL 0.88Lakeland, FLNICKEL SIZED HAIL FELL IN LAKELAND BETWEEN 923 AND 924 AM EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 7:04 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 1.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1896 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1896 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
2.2
Supercell composite
15.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WUUS52 KTBW 051257
SVRTBW
FLC027-049-055-057-081-105-115-051345-
/O.NEW.KTBW.SV.W.0033.110405T1257Z-110405T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
857 AM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARDEE COUNTY IN FLORIDA.
  POLK COUNTY IN FLORIDA.
  NORTHWESTERN DESOTO COUNTY IN FLORIDA.
  NORTHWESTERN HIGHLANDS COUNTY IN FLORIDA.
  SOUTHERN HILLSBOROUGH COUNTY IN FLORIDA.
  MANATEE COUNTY IN FLORIDA.
  NORTHWESTERN SARASOTA COUNTY IN FLORIDA.

* UNTIL 945 AM EDT

* AT 850 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 10 MILES NORTH OF POLK CITY TO GIBSONIA TO LAKELAND TO
  BRANDON...OR ALONG A LINE EXTENDING FROM 14 MILES WEST OF MGM
  STUDIOS TO 6 MILES NORTHEAST OF LAKELAND TO LAKELAND TO BRANDON...
  AND MOVING SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CRYSTAL LAKE.
  WIMAUMA.
  WILLOW OAK.
  WINTER HAVEN.
  WAHNETA.
  MYAKKA RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EDT
TUESDAY AFTERNOON FOR SOUTHWESTERN FLORIDA.

&&

LAT...LON 2742 8173 2717 8250 2754 8275 2751 8270
      2761 8258 2780 8241 2789 8241 2790 8244
      2783 8251 2789 8248 2809 8201 2836 8184
      2835 8167 2827 8166 2827 8157 2809 8144
      2808 8134 2803 8143 2777 8128
TIME...MOT...LOC 1257Z 297DEG 33KT 2829 8173 2809 8184
          2804 8189 2791 8222

$$
2 follow-up statements
990 
WWUS52 KTBW 051329
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
929 AM EDT TUE APR 5 2011

FLC027-049-055-057-081-105-115-051345-
/O.CON.KTBW.SV.W.0033.000000T0000Z-110405T1345Z/
DESOTO FL-HARDEE FL-HIGHLANDS FL-POLK FL-MANATEE FL-SARASOTA FL-
HILLSBOROUGH FL-
929 AM EDT TUE APR 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR SOUTHERN HILLSBOROUGH...NORTHWESTERN SARASOTA...MANATEE...POLK...
NORTHWESTERN HIGHLANDS...HARDEE AND NORTHWESTERN DESOTO COUNTIES...

AT 919 AM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CRYSTAL
LAKE TO BRADLEY JUNCTION TO SUN CITY CENTER...OR ALONG A LINE
EXTENDING FROM LAKELAND TO 9 MILES WEST OF BARTOW TO 14 MILES
SOUTHWEST OF BARTOW TO 16 MILES NORTHEAST OF PALMETTO...MOVING
SOUTHEAST AT 35 MPH.

NICKEL SIZE HAIL WAS REPORTED WITH THESE STORMS IN LAKELAND AT 923 
AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL HAS BEEN REPORTED WITH THIS STORM. IF YOU ARE IN THE PATH
OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EDT
TUESDAY AFTERNOON FOR SOUTHWESTERN FLORIDA.

&&

LAT...LON 2742 8173 2717 8250 2754 8275 2751 8270
      2761 8258 2780 8241 2789 8241 2790 8244
      2783 8251 2789 8248 2809 8201 2836 8184
      2835 8167 2827 8166 2827 8157 2809 8144
      2808 8134 2803 8143 2777 8128
TIME...MOT...LOC 1328Z 297DEG 33KT 2801 8180 2781 8191
          2776 8196 2763 8229

$$
371 
WWUS52 KTBW 051344
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
944 AM EDT TUE APR 5 2011

FLC027-049-055-057-081-105-115-051354-
/O.EXP.KTBW.SV.W.0033.000000T0000Z-110405T1345Z/
DESOTO FL-HARDEE FL-HIGHLANDS FL-POLK FL-MANATEE FL-SARASOTA FL-
HILLSBOROUGH FL-
944 AM EDT TUE APR 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HILLSBOROUGH...
NORTHWESTERN SARASOTA...MANATEE...POLK...NORTHWESTERN HIGHLANDS...
HARDEE AND NORTHWESTERN DESOTO COUNTIES WILL EXPIRE AT 945 AM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EDT
TUESDAY AFTERNOON FOR SOUTHWESTERN FLORIDA.

LAT...LON 2742 8173 2717 8250 2754 8275 2751 8270
      2761 8258 2780 8241 2789 8241 2790 8244
      2783 8251 2789 8248 2809 8201 2836 8184
      2835 8167 2827 8166 2827 8157 2809 8144
      2808 8134 2803 8143 2777 8128
TIME...MOT...LOC 1344Z 297DEG 33KT 2793 8162 2783 8182
          2769 8201 2748 8222

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 8:41 AM EDT, 16 minutes earlier.

Area forecast discussion, Apr 5, 8:41 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
841 AM EDT TUE APR 5 2011

...TORNADO WATCH 102 HAS BEEN CANCELLED FOR LEVY AND CITRUS
COUNTIES AND ADJACENT COASTAL WATERS...
...SEVERE THUNDERSTORM WATCH 105 CONTINUES FOR MUCH OF WEST
CENTRAL FLORIDA...

.DISCUSSION...
THE LINE OF THUNDERSTORMS HAS PUSHED THROUGH MUCH OF THE NATURE
COAST THIS MORNING AND IS BECOMING MORE E/W ORIENTED. THE SEVERE
THUNDERSTORM WATCH CONTINUES FOR HERNANDO AND SUMTER COUNTIES
SOUTH THROUGH SARASOTA...DESOTO AND HIGHLANDS AS WELL AS THE
ADJACENT COASTAL WATERS AND TAMPA BAY.

&&

.AVIATION...
PREVAILING MVFR VSBY/CIGS THIS MORNING FOR ALL TERMINALS. TEMPO
IFR TPA/PIE/SRQ ALONG WITH GUSTY WINDS AS A LINE OF STRONG STORMS
ROLL ACROSS. STORMS REACH FMY/RSW LATER AND ARE EXPECTED TO HAVE
WEAKENED.

&&

.MARINE...
WINDS ARE GENERALLY 15 TO 25 KNOTS ACROSS THE WATERS WITH SEAS OF
4 TO 6 FEET OFFSHORE. WINDS AND SEAS ARE HIGHER IN THE LINE OF
THUNDERSTORMS CURRENTLY PUSHING INTO THE CENTRAL WATERS AND TAMPA
BAY AREA. NO CHANGES FOR THE MORNING UPDATE EXCEPT TO REMOVE THE
TORNADO WATCH FOR THE NORTHERN NEAR SHORE WATERS.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT
     20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD
     TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...09/RUDE
Hazardous weather outlook, Apr 5, 4:30 AM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
430 AM EDT TUE APR 5 2011

FLZ039-042-043-048>052-055>057-060>062-065-052230-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
430 AM EDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS MORNING AND
AFTERNOON AS A COLD FRONT PUSHES THROUGH THE AREA. STORMS TODAY
WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS...HAIL...DEADLY
LIGHTNING AND HEAVY RAINFALL. DAMAGING WINDS WILL BE THE MAIN
THREAT BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE.
TREES...POWER LINES...AND POORLY CONSTRUCTED BUILDINGS WILL BE
MOST AT RISK. THE THREAT WILL START DIMINISH NORTH TO SOUTH BY EARLY
AFTERNOON.

...RIP CURRENT IMPACT...
STRONG WEST WINDS TODAY WILL PRODUCE A MODERATE RISK OF RIP CURRENTS AT
AREA BEACHES.

IF CAUGHT IN A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY
TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL
THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT
PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS.
THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT.

...WIND AND SEA IMPACT...
STRONG STORMS...SOME BECOMING SEVERE...WILL PUSH THROUGH THE
COASTAL WATERS THROUGH THIS MORNING AND AFTERNOON. THE MAIN THREAT
WILL BE STRONG WIND GUSTS...POSSIBLY OVER GALE FORCE...WITH DEADLY
LIGHTNING...HAIL...AND HEAVY RAINFALL. ISOLATED WATER SPOUTS WILL
BE POSSIBLE AS WELL. AHEAD OF THE STORMS...STRONG GRADIENT FLOW
OVER 20 KNOTS WILL POSE A RISK TO BOATERS TODAY. AS SUCH...A SMALL
CRAFT ADVISORY IN EFFECT THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER
AND SELF ACTIVATE IF NEEDED.

BARRON

In the hours before

Local storm report, Apr 5, 7:58 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
758 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     TSTM WND GST     HERNANDO COUNTY AIRPORT 28.47N 82.46W
04/05/2011  M61 MPH          HERNANDO           FL   ASOS

            THE ASOS AT THE HERNANDO COUNTY AIRPORT MEASURED A WIND
            GUST OF 53 KNOTS.

&&

COLSON
Special weather statement, Apr 5, 8:30 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
830 AM EDT TUE APR 5 2011

FLZ050>052-055-051315-
POLK-MANATEE-PINELLAS-HILLSBOROUGH-
830 AM EDT TUE APR 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HILLSBOROUGH...
SOUTHERN PINELLAS...NORTHERN MANATEE AND NORTHWESTERN POLK COUNTIES
FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL
915 AM EDT...

AT 822 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM LUTZ
TO REDINGTON SHORES...OR ALONG A LINE EXTENDING FROM LUTZ TO 7 MILES
WEST OF SEMINOLE...MOVING EAST AT 35 MPH WILL AFFECT LUTZ...LARGO...
TOWN 'N' COUNTRY AND TOWN N COUNTRY.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2800 8268 2798 8263 2800 8266 2817 8245
      2816 8197 2759 8240 2760 8261 2782 8239
      2789 8241 2792 8247 2782 8247 2782 8253
      2787 8259 2764 8265 2760 8276 2771 8275
      2786 8286
TIME...MOT...LOC 1229Z 272DEG 30KT 2814 8239 2783 8283
Local storm report, Apr 5, 8:43 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
843 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 AM     TSTM WND GST     NEW PORT RICHEY         28.25N 82.72W
04/05/2011  E44 MPH          PASCO              FL   TRAINED SPOTTER

            A HOME WEATHER STATION IN NEW PORT RICHEY HAD A WIND GUST
            OF 44 MPH.

&&

COLSON
Local storm report, Apr 5, 8:44 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
844 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     MARINE TSTM WIND ALBERT WHITTED AIRPORT  27.77N 82.63W
04/05/2011  M40 MPH          PINELLAS           FL   ASOS

            THE ASOS AT THE ALBERT WHITTED AIRPORT MEASURED A WIND
            GUST OF 35 KNOTS.

&&

COLSON
Local storm report, Apr 5, 8:49 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
849 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     MARINE TSTM WIND ANCLOTE GULF PARK       28.19N 82.79W
04/05/2011  M55 MPH          PASCO              FL   MESONET

            THE COMPS STATION AT ANCLOTE GULF PARK MEASURED A WIND
            GUST OF 48 KNOTS.

&&

COLSON
Local storm report, Apr 5, 8:52 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
852 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     MARINE TSTM WIND MACDILL AIR FORCE BASE  27.85N 82.52W
04/05/2011  M43 MPH          HILLSBOROUGH       FL   AWOS

            THE AWOS AT MACDILL AFB MEASURED A WIND GUST OF 37 KNOTS.

&&

COLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:04 PM EDTSmall Craft AdvisoryTBW18 hr
Apr 5, 5:43 AM EDTSevere Thunderstorm WarningTBWLevy47 min
Apr 5, 5:47 AM EDTSpecial Marine WarningTBW58 min
Apr 5, 6:31 AM EDTSevere Thunderstorm WarningTBWLevy44 min
Apr 5, 6:43 AM EDTSpecial Marine WarningTBW62 min
Apr 5, 7:12 AM EDTSevere Thunderstorm WarningTBWCitrus, Levy, Sumter48 min
Apr 5, 7:20 AM EDTSpecial Marine WarningTBW85 min
Apr 5, 7:28 AM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco, Sumter47 min
Apr 5, 7:47 AM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas43 min
Apr 5, 7:54 AM EDTSevere Thunderstorm WarningTBWCitrus, Sumter36 min
Apr 5, 8:15 AM EDTSevere Thunderstorm WarningTBWHernando, Pasco, Polk, Sumter30 min
Apr 5, 8:24 AM EDTSpecial Marine WarningTBW96 min
Apr 5, 8:30 AM EDTSpecial Weather StatementTBWHillsborough, Pinellas45 min
Apr 5, 9:46 AM EDTSpecial Weather StatementTBWDeSoto, Hardee, Polk, Sarasota59 min
Apr 5, 9:53 AM EDTSpecial Marine WarningTBW67 min
Apr 5, 10:33 AM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Highlands42 min
Apr 5, 10:56 AM EDTSpecial Marine WarningTBW64 min
Apr 5, 11:22 AM EDTSpecial Weather StatementTBWHighlands, Lee38 min
Apr 5, 4:16 PM EDTSmall Craft AdvisoryTBW6 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.